# SDR AWXA0000071

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 653535214
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CRACK, NR 527831, STRINGER CLIP FS 277 STR 15R CRACKED.  REMOVED STRINGER CLIP IAW 737 SRM 51-30-2.  FABRICATED REPAIR PART FRM (7075T6 .040 R699649), ALONDINED AND                                          PRIMED IAW 51-10-6.  INSTALLED CLIPS IAW 737 SRM 51-40-2.
